# SDR SWAA075801

- Difficulty date: November 19, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N649SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27719
- Aircraft time: 35,499 hours, 29,099 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Component: Te Flap
- Component part number: 6545435334
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND RT WING OUTBOARD T/E AFT FLAP LOWER SURFACE DELAMINATED.  REMOVED AND REPLACED FLAP PER MM.
